# SDR CA140418004

- Difficulty date: April 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 13,621 hours
- Engine: Lyc O235L2C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: SK15011
- Condition: Cracked
- Location: Nlg
- Part time: 13,497 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON LANDING, AFTER A TRAINING SESSION, THE PILOT WAS TAXIING BACK TO THE HANGER AND NOTICED THAT THE ACFT WANTED TO VEER TO THE LT. UPON DEPLANING THE ACFT, THE PILOT DID A WALK AROUND AND NOTICED THE NOSE GEAR YOKE WAS  MAINTENANCE WAS NOTIFIED AND THE ACFT WAS REMOVED FROM SERVICE FOR INSPECTION.  MAINTENANCE CONFIRMED THAT THE RT SIDE OF THE NOSE GEAR FORK WAS COMPLETELY CRACKED THROUGH. THE AIRCRAFT WILL REMAIN OUT OF SERVICE UNTIL A DETAILED INSPECTION HAS BEEN COMPLETED ON THE AFFECTED NOSE GEAR AND ASSOCIATED COMPONENTS.
